NUROFEN Ultima 0.2g + 0.5g x 12 tablets

Reckitt Benckiser Poland SA


£12.99 £20.00




  • NUROFEN ULTIMA is a preparation based on ibuprofen and paracetamol, which relieves pain, has anti-inflammatory properties and lowers body temperature.

Composition:
Each tablet contains 200mg of ibuprofen and 500mg of paracetamol, croscarmellose sodium, microcrystalline cellulose, colloidal anhydrous silica, magnesium stearate, stearic acid, tablet coating: polyvinyl alcohol, titanium dioxide, talc, macrogol, potassium aluminosilicate, polysorbate.

Action:
The preparation belongs to complex medicines, which include ibuprofen and paracetamol. Both components, although having a different mechanism of action, alleviate pain and reduce body temperature, and have anti-inflammatory properties.

Contraindications:
- allergy to the components of the preparation 
- stomach ulcers 
- perforation or bleeding 
- use of other drugs from NSAID or acetylsalicylic acid at a dose higher than 75mg / 24h

Indications:
It is recommended to take the drug in the case of pain of various origins of a small and average degree of severity. Also used for symptoms of colds and flu.

Dosing:
For adults, use 1 tablet. with a meal or drink x max 3 / 24h (keeping the interval between doses of at least 6 hours). When the symptoms do not disappear, use a maximum of 2 tables. up to x 3 / 24h. Do not take the drug for more than 3 days.